# SDR HEEA083069

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N62127
- Make and model: Bell 206L-4
- Aircraft serial: 52023
- Aircraft time: 8,614 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101905
- Part serial: 18455
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF TRAMSCEIVER TRANSMITS SCRATCHY ON ALL FREQUENCIES. FOUND DISPLAY NOT DIMMING PROPERLY.  REPLACED V501 PHOTOCELL.  REPAIRED PROBLEM.  ALSO REPLACED CRACKED FACEPLATE.  BENCH CHECK GOOD.
